# SDR DHL9672032C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING RIB AT STA 686.5 HAS CRACK  AT ATTACH POINT.  STOP DRILLED CRACK AND PERFORMED HFEC ISNP.  INSTALLED RIB REPAIR PER SRM 57-10-5, REPAIR 3 BY 10.
